# SDR 03FDEA01758

- Difficulty date: October 9, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 37,444 hours, 8,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC29244
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP LEADING EDGE I/B FLAP VANE TRACK CAVITY FOUND WITH   CHAFING MARKS ON FITTING AND SKIN.      RT WING I/B FLAP LEADING EDGE I/B FLAP VANE TRACK CAVITY  ON FITTING AND   SKIN AS PER FEDEX EA 1-5750-74240, WINGS - RIGHT INBOARD FLAP VANE SUPPORT - RIB   CHAFED.
